Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have high eosinophil 5.3. Having severe acne problem. On roaccutane. Hemoglobin low. Can I take B complex?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5788 Questions
Hi, i have high level of eosinophil 5.3 , can 1000 of vitamine E help to lower that? What suggestion do you have. 6 years ago i had severe acne problem. I was on roaccutane for several months. I'm an athletic type.
My hemoglobine is also low, can I take B complex for that?
Posted Wed, 26 Jun 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 51 minutes later
Thanks for the query.
Vitamin E has no relation with eosinophil. It cannot help lower eosinophil.
Please dont take lot of vitamin E . It accumulates in liver and can damage it.

High eosinophil is commonly associated with, allergic conditions and parasitic infections.
You can take anti histamine tablets, these tablets reduce the activity of eosinophils

I would like to know the following additional things, to reach a probable diagnosis.
1.Do you have recurrent respiratory infections, or are you allergic to any particular thing?
2.Do you have any itch in body?
3.Have you noticed worms in your stool?

Please answer the above questions so I can help you better.

Your past history of acne and its treatment may not be related to high eosinophil.

Yes you can take Iron tablets to increase your hemoglobin.

Wishing you good health,
Thank you
Above answer was peer-reviewed by
Follow-up: Have high eosinophil 5.3. Having severe acne problem. On roaccutane. Hemoglobin low. Can I take B complex? 14 hours later
Yes I have itch in the body sometimes.
I'm attaching my complete lab test result. What kind of anti histamine do you recommend.
Answered by Dr. Rahul Kumar 8 hours later

Thanks for the follow up.

I was able to view your reports. Eosinophils are only slightly raised. Probably you are suffering from a mild allergic reaction now.

Don't worry - it is not a severe condition. The levels will be in control very soon.

Antihistamine like Levocetrizine can be used under the guidance of your physician to control allergic reaction. You may repeat the test after a month.

Hope this helped. Let me know if you have any doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor